Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 7, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 28, 2012, 3:47 AM CST. It took effect at Jan 28, 2012, 10:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2012, 3:47 AM CST (09:47 UTC)
- In effect from
- Jan 28, 2012, 10:00 AM CST
- Expired
- Jan 29, 2012, 3:33 AM CST
- In force
- 18 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
175 WHUS74 KBRO 280947 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 347 AM CST SAT JAN 28 2012 ...COLD FRONT TO USHER IN STRONGER WIND AND HIGHER SEAS TODAY... .COLD FRONT MOVES THROUGH THE COASTAL WATERS THIS MORNING. NORTHEAST WINDS TO STEADILY INCREASE THROUGH THE DAY AS SURFACE HIGH PRESSURE BUILDING SOUTH STRENGTHENS THE PRESSURE GRADIENT. WAVES TO BUILD SLOWLY WITH SEAS NOT BECOMING FULLY DEVELOPED UNTIL TONIGHT. SURFACE HIGH PRESSURE ELONGATES ALONG THE NORTHERN GULF WITH A LONG EASTERLY FETCH DEVELOPING SUNDAY. GMZ150-155-170-175-281930- /O.NEW.KBRO.SC.Y.0007.120128T1600Z-120129T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 347 AM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST SUNDAY. * WINDS AND WAVES: NORTHEAST WINDS INCREASING TO 20 KNOTS. SEAS BUILDING 4 TO 6 FEET TODAY AND 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
245 WHUS74 KBRO 281439 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 839 AM CST SAT JAN 28 2012 ...COLD FRONT TO USHER IN STRONGER WIND AND HIGHER SEAS TODAY... .A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS THIS MORNING. NORTHEAST WINDS WILL STEADILY INCREASE THROUGH THE DAY BEHIND THIS FRONT. WAVES WILL BUILD SLOWLY WITH SEAS NOT BECOMING FULLY DEVELOPED UNTIL TONIGHT. GMZ130-132-135-290100- /O.NEW.KBRO.SI.Y.0009.120128T1500Z-120129T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 839 AM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR THE LAGUNA MADRE. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED. * BAY CONDITIONS: CHOPPY BAY WATERS WILL DEVELOP IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-290100- /O.CON.KBRO.SC.Y.0007.120128T1600Z-120129T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 839 AM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND WAVES: NORTHEAST WINDS INCREASING TO 20 KNOTS. SEAS BUILDING 4 TO 6 FEET TODAY AND 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
875 WHUS74 KBRO 290105 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 705 PM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY CONDITIONS LINGER... .NORTHEAST WINDS REMAIN ELEVATED OVER THE LOWER TEXAS COAST THIS EVENING AS HIGH PRESSURE FILTERS INTO THE AREA...RESULTING IN AN EXTENSION OF THE ADVISORY OVER THE LAGUNA MADRE. GMZ130-132-135-290300- /O.EXP.KBRO.SI.Y.0009.000000T0000Z-120129T0100Z/ /O.NEW.KBRO.SI.Y.0010.120129T0105Z-120129T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 705 PM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS. * BAY CONDITIONS: CHOPPY BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-290300- /O.CON.KBRO.SC.Y.0007.000000T0000Z-120129T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 705 PM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS. SEAS 4 TO 6 FEET THIS EVENING AND 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
745 WHUS74 KBRO 290304 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 904 PM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY CONDITIONS LINGER ON THE GULF WATERS... .NORTHEAST WINDS REMAIN ELEVATED OVER THE GULF AS HIGH PRESSURE FILTERS INTO THE AREA. GMZ130-132-135-290415- /O.EXP.KBRO.SI.Y.0010.000000T0000Z-120129T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 904 PM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. $$ GMZ150-155-170-175-290900- /O.CON.KBRO.SC.Y.0007.000000T0000Z-120129T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 904 PM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
889 WHUS74 KBRO 290933 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 333 AM CST SUN JAN 29 2012 ...SLOWLY MODERATING CONDITIONS FOR THE GULF WATERS... .SEAS HAVE FALLEN TO 5 TO 6 FEET OFFSHORE AS WINDS RUN AROUND 15 KNOTS. MODERATE CONDITIONS WILL CONTINUE THROUGH THE DAY...REMAINING BELOW ADVISORY STATUS. THUS THE SMALL CRAFT ADVISORY IS CANCELLED. GMZ150-155-170-175-291045- /O.CAN.KBRO.SC.Y.0007.000000T0000Z-120129T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 333 AM CST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE STABILIZED BELOW 20 KNOTS...WHILE SEAS SLOWLY DECREASE TO AROUND 5 FEET. THUS THE ADVISORY HAS BEEN CANCELLED. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 11:46 PM CST, 4 hours 1 minute earlier.
Area forecast discussion, Jan 27, 11:46 PM CST, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 1146 PM CST FRI JAN 27 2012 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...COLD FRONT NEAR SAN ANTONIO BY 06Z TO MAKE ITS WAY THROUGH THE MID AND LOWER RIO GRANDE VALLEY BETWEEN 14 AND 16Z AND SOUTH OF THE RIVER BY 18Z THE LATEST. VFR CONDITIONS IN ADVANCE OF THE FRONT TO DETERIORATE TO MVFR WITH LOW CONFIDENCE OF IFR CONDITIONS DEVELOPING. MVFR VSBYS WITH SOME LIGHT FOG IS POSSIBLE PRIOR TO FRONTAL PASSAGE BUT SHOULD DISSIPATE QUICKLY ONCE THE FRONT PASSES. MVFR CONDITIONS TO PREVAIL THROUGH THE MORNING AND LIFT TO VFR AS THE COOLER AIR DEEPENS. NORTH TO NORTHEAST WINDS TO INCREASE 2 TO 5 HOURS BEHIND THE FRONT WITH GUSTS TO 20 KNOTS BY EARLY AFTERNOON. && .PREV DISCUSSION... /ISSUED 604 PM CST FRI JAN 27 2012/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...VFR CONDITIONS THROUGH SATURDAY MORNING WITH THE ARRIVAL OF A WEAK COLD FRONT. WINDS WILL BECOME NORTH TO NORTHEAST WITH INCREASING CLOUD COVER THROUGH THE DAY. CEILINGS WILL DROP TO MVFR AROUND DAWN BUT MAY LIFT TO VFR IN THE AFTERNOON. ISOLATED RAINSHOWERS MAY DEVELOP OVER THE GULF IN THE AFTERNOON BUT THE TAF SITES SHOULD REMAIN DRY PREV DISCUSSION... /ISSUED 122 PM CST FRI JAN 27 2012/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...SURFACE RIDGING IS PUSHING EAST SOUTHEASTWARD OVER THE CENTRAL GULF OF MEXICO AS A COLD FRONT APPROACHES FROM THE NORTHWEST. AS A RESULT...SOUTH TO SOUTHEAST WINDS ARE RESPONDING WITH 10 TO 15 KNOT FLOW WITH A FEW HIGHER GUSTS IN THE 20 KNOT RANGE. THE FRONT IS EXPECTED TO CONTINUE PUSHING SOUTHWARD...ARRIVING AROUND 12 TO 15Z. WINDS WILL SHIFT TO THE NORTH IN THE MORNING WITH DECENT CLOUD COVERAGE. KEPT SCHC/CHC OF SHOWERS CONFINED TO THE OFFSHORE WATERS. WILL CONTINUE A MENTION OF PATCHY FOG IN COASTAL REGIONS FOR TONIGHT AHEAD OF THE FRONT...BUT WINDS SHOULD BE TOO HIGH...AND OVERALL MOISTURE TOO LOW FOR WIDESPREAD FOG. CLOUDS AND COLD AIR ADVECTION SHOULD KEEP TEMPERATURES MODERATED TOMORROW...DOWN ABOUT TEN DEGREES FROM TODAY...WITH A NORTH WIND AT 10 TO 15 KNOTS. SEAS ARE CLOSE TO SMALL CRAFT CRITERIA...BUT IT LOOKS LIKE FOR NOW WILL STAY JUST BELOW WITH A FAIRLY MEAGER PRESSURE/TEMPERATURE GRADIENT BEHIND THIS FRONTAL BOUNDARY. LONG TERM /SUNDAY THROUGH FRIDAY/...QUIET WEATHER WITH MODERATING TEMPERATURES IS EXPECTED SUNDAY THROUGH WEDNESDAY AS A NEARLY ZONAL FLOW PREVAILS OVERHEAD AT THE 500 MB LEVEL...WHILE SURFACE HIGH PRESSURE OVER THE GULF OF MEXICO INTERACTS WITH LOWER PRESSURE OVER THE TEXAS PANHANDLE. BREEZY CONDITIONS ARE POSSIBLE FOR THE MONDAY THROUGH WEDNESDAY TIME FRAME...HOWEVER WIND ADVISORY CONDITIONS ARE NOT EXPECTED TO BE MET AT THIS TIME. SOME ISOLATED SHOWER ACTIVITY CANNOT BE RULED OUT WEDNESDAY INTO WEDNESDAY NIGHT AS A COLD FRONT APPROACHES FROM THE NORTH AND PASSES THROUGH EARLY THURSDAY...WITH TEMPERATURES FOR THURSDAY AND FRIDAY EXPECTED TO COOL A FEW DEGREES IN RESPONSE TO THE COLD FRONT. MARINE...TONIGHT THROUGH SATURDAY NIGHT...LIGHT TO MODERATE WINDS AND LOW SEAS ARE EXPECTED FOR THE REMAINDER OF THE DAY TODAY AND THIS EVENING. TONIGHT AND SATURDAY MORNING A COLD FRONT WILL MOVE FROM NORTH TO SOUTH ACROSS THE AREA. GUSTY NORTH WINDS WILL MOVE IN BEHIND THE FRONT AND SEAS WILL BUILD TO MODERATE LEVELS BY MID TO LATE MORNING. WINDS...AND POSSIBLY SEAS...WILL BE CLOSE TO IF NOT ABOVE SMALL CRAFT ADVISORY LEVELS DURING THE DAY ON SATURDAY. SUNDAY THROUGH FRIDAY...GENERALLY MODERATE WINDS AND SEAS WILL PREVAIL ALONG THE LOWER TEXAS COAST SUNDAY THROUGH WEDNESDAY NIGHT AS HIGH PRESSURE OVER THE GULF OF MEXICO INTERACTS WITH LOW PRESSURE OVER THE TEXAS PANHANDLE. SMALL CRAFT EXERCISE CAUTION WILL LIKELY BE NEEDED FOR MUCH OF THE PERIOD FOR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS...WITH A PERIOD OF SMALL CRAFT ADVISORY POSSIBLE MONDAY NIGHT THROUGH TUESDAY. STRONGER WINDS AND HIGHER SEAS...FEATURING MORE LIKELY SMALL CRAFT ADVISORY CONDITIONS .ARE FORECAST FOR THURSDAY AND FRIDAY DUE TO THE THURSDAY MORNING PASSAGE OF A COLD FRONT THROUGH THE LOWER TEXAS COAST. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 59/64
Hazardous weather outlook, Jan 27, 7:43 AM CST, 20 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 743 AM CST FRI JAN 27 2012 TXZ248>257-281200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 743 AM CST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS EXPECTED AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH SATURDAY...AND AGAIN ON MONDAY THROUGH THURSDAY...DUE TO STRONGER WINDS AND HIGHER SEAS ALONG THE LOWER TEXAS COAST. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-281200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 743 AM CST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SMALL CRAFT ADVISORY IS POSSIBLE FOR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY ON SATURDAY...AND AGAIN ON MONDAY THROUGH THURSDAY...AS WINDS AND SEAS INCREASE ALONG THE LOWER TEXAS COAST. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 8:39 AM CST | Small Craft Advisory for Winds | BRO | 10 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.